# SDR QXEA2016052300345

- Difficulty date: May 23, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 22,796 hours, 24,447 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE ACTION ILLUMINATED WHENEVER NR 2 PROP WAS HEATING. CAUTION CAME ON ABOUT 1 SECOND AFTER GREEN LIGHT ILLUMINATED AND CAUTION LIGHT GOES OUT ABOUT 1 SECOND BEFORE GREEN LIGHT GOES OUT.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. FOUND C-PHASE OPEN IN CDS, NR 2 PROP TROUBLESHOT TO NR 5 BLADE DEICE WIRE HARNESS. R & R NR 5 BLADE DEICE WIRE HARNESS IAW TASK 61-10-06-000-805 ON NR 2 PROP PERFORMED TMCU CALIBRATION TASK 30-61-06-820-801.  C/W FUNCTIONAL TEST OF DEICING FUNCTIONAL TEST OF THE PROPELLER SYS IAW TASK 30-61-00-720-802, CHECKS GOOD AND NO FAULTS IN CDS.  RETURNED TO SERVICE.
